# SDR 95ZZZX1231

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Belt Ring
- Condition: Cracked
- Location: Fs 1212.809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK-C, FOUND .25 INCH CRACK IN BELT RING, IN TAIL COMPARTMENT, STA 1212.809, LONGERON 6L, 6R, 5R, 5L, 4R, AND 4L.  REPLACED BELT RING PER SRM 51-10-4 AND SRM 51-30-0.  AIRCRAFT TOTAL TIME:  38,988 HOURS, 35,341 CYCLES.
